# SDR VJ960003R1

- Difficulty date: November 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: L338D14
- Condition: Failed
- Location: Lt Flood Light
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MCO-ATL - FLT 116 - A/C RETURNED TO MCO ON CLIMB-OUT, AS PRECAUTION DUE TO BURNING ODOR IN CABIN, REPORTED BY PAX.  A F/A REPORTED TO MX REP THAT A SMALL AMOUNT OF SMOKE WAS SEEN DURING LANDING.  PRELIMINARY FINDINGS INDICATED LEFT GROUND POWER WIRE AT FLOOR LIGHT ASSEMBLY WAS SHORTED.  SUBSEQUENTLY, INSPECTED AND EVALUATED DAMAGE TO FORWARD CARGO COMPARTMENT RELAY AND TRANSFORMER PANEL.  AS A PRECAUTIONARY MEASURE, REPLACED VARIOUS RELAYS (R2-10, R2-11, R2-69, R1-134, R2-135, R2-136, R2-155, AND TRANSFORMERS (T1-39, T1-7, T1-8, T1-9, T1-10, IN ADDITION TO THE DAMAGED WIRE AND ASSOCIATED HARDWARE IAW DC9 MM.  (M)
